RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1977, Volume 71, Pages 66–79 (Mi znsl2900)  

This article is cited in 2 scientific papers (total in 2 papers)

Parabolic subgroups of the general linear group over Dedekind domain of arithmetic type

N. A. Vavilov


Full text: PDF file (780 kB)

English version:
Journal of Soviet Mathematics, 1982, 20:6, 2546–2555

Bibliographic databases:

UDC: 519.46

Citation: N. A. Vavilov, “Parabolic subgroups of the general linear group over Dedekind domain of arithmetic type”, Modules and representations, Zap. Nauchn. Sem. LOMI, 71, "Nauka", Leningrad. Otdel., Leningrad, 1977, 66–79; J. Soviet Math., 20:6 (1982), 2546–2555

Citation in format AMSBIB
\Bibitem{Vav77}
\by N.~A.~Vavilov
\paper Parabolic subgroups of the general linear group over Dedekind domain of arithmetic type
\inbook Modules and representations
\serial Zap. Nauchn. Sem. LOMI
\yr 1977
\vol 71
\pages 66--79
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2900}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=492002}
\zmath{https://zbmath.org/?q=an:0416.20046|0497.20039}
\transl
\jour J. Soviet Math.
\yr 1982
\vol 20
\issue 6
\pages 2546--2555
\crossref{https://doi.org/10.1007/BF01681471}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2900
  • http://mi.mathnet.ru/eng/znsl/v71/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Alexandrov, N. A. Vavilov, “Parabolic subgroups of $\mathrm{SL}_n$ and $\mathrm{Sp}_{2l}$ over a Dedekind ring of arithmetic type”, J. Math. Sci. (N. Y.), 171:3 (2010), 307–316  mathnet  crossref
    2. K. O. Batalkin, N. A. Vavilov, “Parabolic subgroups of $\mathrm{SO}_{2l}$ over a Dedekind ring of arithmetic type”, J. Math. Sci. (N. Y.), 192:2 (2013), 154–163  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:108
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018